SP Premium
PUGRAD1995

SparkPoints
 

The color purple

Sunday, March 28, 2010

Gee do you know how many different shades of purple a bruise can be? While I am very fortunate that is all I have besides aches and pains after my car wreck, the bruises are very colorful where the seat belt and air bags hit me in the stomach and boobs. Also have one on my hip-don't know how it got there. And one on my leg-fortunately it missed my sore knees. I know some of the cause is my naproxen that I take for inflammation in my knees-so I have switched totally to tylenol for afew days. Not as good for my knees, but does help the aches and pains.

Well, rainy day and already ruined my weekend so weighed today. Down a pound, but not back to where I should be. I'm actually wondering if the cortisone shots are making it hard to lose weight right now. I need to ask the doc about that.

Well, hopefully after dealing with rental car and insurance and everything else tomarrow, the rest of the week will calm down!

Hope your week is a good one!
Share This Post With Others
Member Comments About This Blog Post
  • SIMPLYABUNDANT
    Wow...I'm glad you're okay, more or less! How scary that must have been for you, not to mention what bad timing! I know what you mean about the bruising. I had my one and only car accident a few years ago when I lost control on a sheet of ice going around a curve and got hit twice by an oncoming car that couldn't stop. The next day, I had a huge black bruise on my breast where the seatbelt held me in. Yep, some interesting colors came out of that bruise!

    I had rotten knees, too, so I appreciate the fact that you're looking for something to relieve inflammation and pain. I never thought about those meds causing weight gain or interfering with weight loss until you mentioned it. I take ibuprofen, which works better for me than naproxen, and glucosamine and chondroitan, and now I wonder if that is contributing any to my weight not budging for weeks. I can tell that I am retaining water. Interesting...

    I hope you have a very speedy recovery!
    4132 days ago
  • SOCKITTOME
    I was on naproxen for a month to help the pain in my knees when I was training for a triathlon (way back in 2002 after the only time I managed to lose weight an reach goal; Synvisc injections didn't help the pain and I just wanted to get through that last month). While it helped some, it also caused me to retain water, to the tune of gaining 20 lbs in a month. I stopped taking it the day after the tri, and lost 19.5 lbs that week -- all water. I was literally in the bathroom pretty much non-stop that week. I never knew someone could pee so much! LOL!!

    Some of the arthritis medications make it very difficult to lose weight, and that can be very discouraging. I remember how I felt with the weight gain from the naproxen. Hang in there and keep focusing on lifestyle changes. Your weight loss may be slower, but it will come!

    4132 days ago
  • Add Your Comment to the Blog Post

    Log in to post a comment


    Disclaimer: Weight loss results will vary from person to person. No individual result should be seen as a typical result of following the SparkPeople program.